# SDR SWAA2019042231844

- Difficulty date: April 16, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 50,385 hours, 29,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE G646112 RIGHT WING I/B AFT CORNER OF OUTBOARD FLAP IS DISBONDED. PERFORMED TEMP REPAIR TO RIGHT WING I/B AFT CORNER PER SRM 57-53-01-1A-4 MAKE A DETAILED INSPECTION OF THE DAMAGED AND SPEED TAPE AT A DAILY INTERVAL. ALSO PERFORM A DAILY (DET) ON THE SURROUNDING FASTENERS FOR ANY INDICATION OF PULLED FASTENERS OR CRACK INITIATION. REFER TO 51-00-06 FOR THE INSPECTION        REF DMA # 0761993 COMPLIED WITH DAILY REINSPECT PER SRM 57-53-01 NO FURTHER DAMAGE NOTED. CONTINUE PER MX NOTE TRACKING# 52927
